# SDR ASAA2018110856765

- Difficulty date: September 5, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 41,440 hours, 15,060 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311038201
- Condition: Corroded
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CORROSION UNDER FWD GIRT BAR FITTING. GROUNDED - YES. REWORKED R1 DOOR LOWER SILL FWD GIRT BAR ATTACH FITTING ATTACH HOLES (3EA) IAW AIRBUS SRM 53-11-14-283-005.
